# SDR 2020F00045

- Difficulty date: November 21, 2019
- Submitted: November 21, 2019
- Operation: General aviation
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Inoperative
- Location: Seat 13b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 13B SEAT EMERGENCY LIGHT INOP. REMOVED AND REPLACED LIGHT ASSY IAW AMM 33-51-10. OPS CHECK GOOD
